# SDR DALA2022052003489

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 80,182 hours, 10,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DOOR 4L AFT CABIN ECAM MSG AT CRUISE FL 390. V/S=0. VISUAL DISPOSITION OF DOOR OK. CORRECTIVE ACTION: FOUND DOOR OPS NORMAL. PERFORMED TEST OK. (8750492)
